# SDR SIMA200621303

- Difficulty date: July 25, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4014 - LANDING GEAR LEVER DISAGREE WARNING ON EICAS ON TAKEOFF.  APPLIED EMERGENCY PROCEDURES GEAR REMAIN DOWN WITH GREEN INDICATION.  PLACED GEAR EMERGENCY SWITCH IN THE NORMAL POSITION AND PEFORMED GEAR EXTENSION AND RETRACTION TEST, IAW EMB 145, AMM 32-30-00.  OPS CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.  (M)
